# SDR AC2A117606

- Difficulty date: September 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 52439
- Aircraft time: 15,285 hours
- Engine: Allsn 250C30
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 4067595
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY LOW VOLTAGE. REMOVED AND REPLACED BATTERY.
